# SDR DALA2023051603862

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 72,519 hours, 28,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2768240) DURING MAINTENANCE OF THE A/C B737-800 SHIP NUMBER 3709 ON MXA MRO AT MEX, WHILE PERFORMING WORK CARD 2020-9002  CHECK - AIRCRAFT EXTERNAL DAMAGE IDENTIFICATION (ADF FILE) AND DENT RE-EVALUATION A CREASE WAS FOUND ON FUSELAGE SKIN AT BS 380 AND BETWEEN STR 16 / 17 LH. MAINTENANCE REPAIRED DAMAGE PER ERA 608674-14.
